# SDR UALA2011100705430

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 324 CORRODED FROM RBL 44 - 67.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM AT STA 324 RBL 44 TO RBL 67 IAW PEMCO EA PD 57-53-187 AND EVA 81362 WITHOUT DEVIATION.
